# SDR CA111004001

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 697037001
- Condition: Leaking
- Location: Propeller
- Part time: 21,307 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THREE ABORTED TAKEOFFS DUE TO CREW REPORTS OF PROP "SURGING" AND FAIL TO REACH 1020 RPM.  MX REPLACED THE PCU, PEC, OSG, AND THEN REPLACED THE PROP ASSY.  AFTER REMOVING THE PROP ACTUATOR CYLINDER ASSY, DETERIORATION OF THE PISTON SEAL AND BACKUP RINGS WERE FOUND.
